# SDR ABXA9600671

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH.  FERRIED AIRCRAFT FROM MEM TO ILN.  WORK IN PROGRESS AT THIS TIME.
